Alert archive / New York / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 35, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at Jun 1, 2011, 5:03 AM EDT for Essex County, Franklin County, St. Lawrence County, New York. It was in force for 65 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2011, 5:03 AM EDT (09:03 UTC)
- Expired
- Jun 1, 2011, 6:08 AM EDT
- In force
- 65 min
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
Counties Essex County, NY, Franklin County, NY, St. Lawrence County, NY
The radar
The Ft Drum radar (KTYX), 106 km from the middle of the area, began a volume at 09:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 5:54 AM EDT | TSTM WND DMG | Saranac Lake, NY | STATE POLICE REPORT TREES DOWN ALONG ROUTE 3 NEAR SARANAC LAKE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 51 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 9.1 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 610 J/kg
- Mixed-layer CIN
- -237 J/kg
- Mixed-layer LCL
- 1749 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 213 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
533
WUUS51 KBTV 010903
SVRBTV
NYC031-033-089-011030-
/O.NEW.KBTV.SV.W.0035.110601T0903Z-110601T1030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
503 AM EDT WED JUN 1 2011
THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN ESSEX COUNTY IN NORTHERN NEW YORK...
SOUTHERN FRANKLIN COUNTY IN NORTHERN NEW YORK...
SOUTHEASTERN ST. LAWRENCE COUNTY IN NORTHERN NEW YORK...
* UNTIL 630 AM EDT.
* AT 502 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THE STORM WAS NEAR
WANAKENA...MOVING EAST AT 35 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
WANAKENA...CRANBERRY LAKE...HORSESHOE LAKE...CHILDWOLD...
PIERCEFIELD...CHILDWOLD...TUPPER LAKE...WAWBEEK...SARANAC INN...
NEWCOMB...RAY BROOK...SARANAC LAKE...
THIS SEVERE THUNDERSTORM IS ALSO PRODUCING DEADLY CLOUD TO GROUND
LIGHTNING.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.
&&
LAT...LON 4444 7414 4414 7398 4379 7392 4382 7423
4392 7434 4397 7426 4411 7429 4404 7506
4409 7518 4412 7520
TIME...MOT...LOC 0903Z 253DEG 30KT 4400 7494
$$3 follow-up statements
736
WWUS51 KBTV 010928
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
528 AM EDT WED JUN 1 2011
NYC031-033-089-011030-
/O.CON.KBTV.SV.W.0035.000000T0000Z-110601T1030Z/
ESSEX NY-FRANKLIN NY-ST. LAWRENCE NY-
528 AM EDT WED JUN 1 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM EDT
FOR SOUTHEASTERN ST. LAWRENCE...SOUTHERN FRANKLIN AND WESTERN ESSEX
COUNTIES IN NORTHERN NEW YORK...
AT 525 AM EDT A SEVERE THUNDERSTORM WAS REPORTED PRODUCING ONE INCH
DIAMETER HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THE STORM
WAS NEAR HORSESHOE LAKE...MOVING EAST AT 40 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
TUPPER LAKE...AXTON LANDING...WAWBEEK...TAHAWUS...SARANAC INN...RAY
BROOK...SARANAC LAKE...
THIS SEVERE THUNDERSTORM IS ALSO PRODUCING DEADLY CLOUD TO GROUND
LIGHTNING.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.
&&
LAT...LON 4407 7482 4414 7489 4423 7481 4444 7414
4414 7398 4379 7392 4382 7423 4392 7434
4397 7426 4411 7429
TIME...MOT...LOC 0929Z 253DEG 34KT 4410 7454
$$618
WWUS51 KBTV 010947
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
547 AM EDT WED JUN 1 2011
NYC089-010958-
/O.CAN.KBTV.SV.W.0035.000000T0000Z-110601T1030Z/
ST. LAWRENCE NY-
547 AM EDT WED JUN 1 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ST. LAWRENCE
COUNTY IS CANCELLED...
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
LAT...LON 4413 7445 4420 7445 4427 7445 4444 7414
4414 7398 4379 7392 4382 7423 4392 7434
4397 7426 4411 7429
TIME...MOT...LOC 0948Z 253DEG 34KT 4418 7416
$$
NYC031-033-011030-
/O.CON.KBTV.SV.W.0035.000000T0000Z-110601T1030Z/
ESSEX NY-FRANKLIN NY-
547 AM EDT WED JUN 1 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM EDT
FOR SOUTH CENTRAL FRANKLIN AND WESTERN ESSEX COUNTIES IN NORTHERN NEW
YORK...
AT 545 AM EDT A SEVERE THUNDERSTORM WAS REPORTED PRODUCING ONE INCH
DIAMETER HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THE STORM
WAS NEAR AXTON LANDING...MOVING EAST AT 40 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
RAY BROOK...LAKE COLBY...
THIS SEVERE THUNDERSTORM IS ALSO PRODUCING DEADLY CLOUD TO GROUND
LIGHTNING.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.
&&
LAT...LON 4413 7445 4420 7445 4427 7445 4444 7414
4414 7398 4379 7392 4382 7423 4392 7434
4397 7426 4411 7429
TIME...MOT...LOC 0948Z 253DEG 34KT 4418 7416
$$718
WWUS51 KBTV 011008
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
608 AM EDT WED JUN 1 2011
NYC031-033-011018-
/O.CAN.KBTV.SV.W.0035.000000T0000Z-110601T1030Z/
ESSEX NY-FRANKLIN NY-
608 AM EDT WED JUN 1 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL FRANKLIN AND
WESTERN ESSEX COUNTIES IN NORTHERN NEW YORK IS CANCELLED...
THE SEVERE WEATHER HAS MOVED OUT OF THE AREA. THEREFORE THE NATIONAL
WEATHER SERVICE HAS CANCELLED THE SEVERE THUNDERSTORM WARNING.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
LAT...LON 4413 7445 4420 7445 4427 7445 4444 7414
4414 7398 4379 7392 4382 7423 4392 7434
4397 7426 4411 7429
TIME...MOT...LOC 1008Z 253DEG 34KT 4423 7391
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 1:30 AM EDT, 3 hours 33 minutes earlier.
Area forecast discussion, Jun 1, 1:30 AM EDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT ISSUED BY NATIONAL WEATHER SERVICE ALBANY NY 130 AM EDT WED JUN 1 2011 .SYNOPSIS... HIGH PRESSURE WILL MOVE EASTWARD OVERNIGHT...AS A COLD FRONT APPROACHES THE REGION. THE NEXT THREAT OF SHOWERS AND THUNDERSTORMS WILL COME TOMORROW...AS A STRONG COLD FRONT ACROSS NORTHERN NEW YORK AND UPSTATE VERMONT. BEHIND THE FRONT...COOLER AND WINDY WEATHER IS EXPECTED FOR THURSDAY AND FRIDAY...ALONG WITH THE POSSIBILITY OF SOME ISOLATED TO SCATTERED SHOWERS. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... AS OF 1015 PM EDT...BTV CONTINUES TO BE DOWN DUE TO COMMS FAILURE. THEY MAY BE BACK UP AROUND MIDNIGHT. SOME HIGH CLOUDS CONTINUE TO MOVE IN...AS WELL AS A CONVECTIVE LINE MOVING THROUGH LAKE HURON AND GEORGIAN BAY. THE RUC40 SHOWS THE H500 RIDGE HOLDING FIRMLY...BUT THE NAM AND HRRR 3-KM REF PRODUCT CONTINUE TO SHOWS SOME ISOLD-SCT CONVECTION POPPING UP IN THE 06Z-12Z TIME FRAME. THERE IS A MODEST AMOUNT OF INSTABILITY IN PLACE BASED ON THE LATEST LAPS DATA WITH SBCAPES OF 250 J/KG IN THE CHAMPLAIN VALLEY TO UPWARDS OF 1000+ J/KG IN THE PORTIONS OF THE ST LAWRENCE RIVER VALLEY. WE INCREASED TO POPS TO CHC VALUES FOR SHOWERS AND THUNDERSTORMS. WE WILL HAVE TO SEE IF THE LOW LEVEL CAP ERODES BASED ON THE 00Z KALB SOUNDING. HOURLY T/TD/RH/CLOUD TRENDS WERE RETOOLED BASED ON THE LATEST HRRR DATA...AND THE GMOS. NO FURTHER CHANGES AT THIS TIME. PREVIOUS NEAR TERMS... AS OF 730 PM EDT...THE EMERGENCY BACKUP FOR BTV CONTINUES DUE TO THE COMMS ISSUE. WE HAVE ADJUSTED THE HOURLY T/TD TRENDS...AND INCREASED THE CLOUDS A LITTLE BIT FASTER SHORTLY BEFORE AND AFTER MIDNIGHT. THE NAM/GFS/LATEST HRRR 3-KM REF PRODUCT SHOWS SOME ISOLD SHOWERS AND THUNDERSTORMS DEVELOPING AHEAD OF A THERMAL/PREFRONTAL TROUGH BTWN 06Z-12Z. WE INCREASED THE POPS TO SLIGHT CHC VALUES ACROSS THE NORTH COUNTRY AND UPSTATE VT. THE INSTABILITY LOOKS ELEVATED INITIALLY BEFORE BECOMING SBCAPE IN THE MODEL SOUNDINGS. NO OTHER CHANGES AT THIS TIME. AS OF 415 PM EDT...EMERGENCY BACKUP IS IN PLACE FOR BTV AS OF 3 PM. THE WFO AT ALY HAS ISSUED ALL PRODUCTS...AND THIS FORECAST DISCUSSION WILL REFLECT THE RECENT TRENDS IN THE GRIDS. THE MID AN UPPER RIDGE WILL BREAK DOWN OVER NRN NY AND VT OVERNIGHT...AS A STRONG UPPER LEVEL TROUGH MOVES INTO N-CNTRL ONTARIO. A PREFRONTAL TROUGH AHEAD OF A COLD FRONT WILL APPROACH AFTER MIDNIGHT WITH MID AND HIGH CLOUDS INCREASING...AND SOME SHOWERS POSSIBLY MOVING IN FROM THE WEST TOWARDS DAYBREAK. OVERNIGHT MINS WILL BE MILD WITH MID 50S TO L60S ACROSS THE FORECAST AREA. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/... AS OF 430 PM EDT...COLD FRONT QUICKLY APPROACHES BASED ON THE NAM/GFS/ECMWF TRENDS. THE BEST SHEAR AND INSTABILITY PROFILES COINCIDE FROM THE CHAMPLAIN VALLEY SOUTH AND EAST INCLUDING THE NORTHERN ADIRONDACKS. THE DAY 2 GRAPHIC FROM SPC JIVES WITH THE NAM/GFS. ENOUGH HEATING SHOULD ALLOW SBCAPE VALUES TO GET INTO THE 500-1500 J/KG RANGE ALONG A BTV-SLK AXIS. MAX TEMPS WILL GET INTO THE 80-85F RANGE FROM THE CHAMPLAIN VALLEY SOUTH AND EAST. THE 0-6 KM BULK SHEAR VALUES RISE TO 35-50 KTS...SO DEEP ORGANIZED CONVECTION IS LIKELY WITH MULTICELLULAR CLUSTERS FORMING INTO LINES. AN ISOLD SUPERCELL OR TWO MAY ALSO BE POSSIBLE WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. WE STUCK WITH THE PREVIOUS ENHANCED WORDING IN THE GRIDS. WED NIGHT...COLD FRONT PRESSES SOUTH OF THE REGION WITH STRONG COLD AIR ADVECTION OCCURRING. H850 TEMPS FALL CLOSE TO 0C OVER THE REGION BASED ON THE GFS. THE PCPN ENDS...AND THE WINDS SHIFT FROM THE SW TO THE W/NW AND INCREASE TO 15 TO 25 MPH. MIN TEMPS WILL RANGE FROM THE UPPER 30S TO U40S OVER THE MTNS...AND U40S TO M50S IN THE VALLEY. THURSDAY...DEEP MIXING WILL OCCUR WITH BLUSTERY W/NW WINDS OF 15 TO 30 MPH WITH SOME GUSTS TO 40 MPH. THE STRONG UPPER LEVEL TROUGH PASSES WELL NORTH OF THE REGION TO THE GULF OF ST LAWRENCE. SOME ISOLD-SCT INSTABILITY SHOWERS ASSOCIATED WITH THE MID LEVEL COLD POOL WILL PREVAIL ESPECIALLY OVER THE HIGHER TERRAIN. HIGH TEMPS WILL BE QUITE CHILLY COMPARED TO THE PREVIOUS FEW DAYS...WITH 50S OVER THE MTNS...AND 60S IN THE VALLEYS. THURSDAY NIGHT...THE WINDS QUICKLY DIMINISH AFTER DARK WITH SFC HIGH PRESSURE MOVING IN FROM THE ERN GREAT LAKES REGION. IDEAL RADIATIONAL COOLING WILL OCCUR. FROST IS POSSIBLE OVER THE NRN DACKS WITH LOWS IN THE U20S TO L30S. MID 30S TO L40S WILL BE POSSIBLE IN ALL OTHER LOCATIONS. && .LONG TERM /FRIDAY THROUGH TUESDAY/... AS OF 430 AM EDT TUESDAY...PROGGED 85H TEMPS BTWN 2C AND 4C INTO FRIDAY SUPPORT HIGHS ONLY IN THE U50S MTNS TO M60S VALLEYS. STILL SOME QUESTION WITH REGARDS TO AMOUNT OF CLRING IN NW FLW AND DEVELOPMENT OF FOG...DUE TO SATURATED GROUND CONDITIONS...BUT IF CLRING DEVELOPS AND WINDS DECOUPLE SOME PATCHY FROST COULD BE POSSIBLE IN THE COLDER MTN VALLEYS FRIDAY MORNING AND AGAIN ON SATURDAY MORNING. LATEST MEX GUIDANCE HAS 32F AT SLK FRIDAY MORNING. WL MENTION MID 30S TO M40S ATTM...GIVEN UNCERTAINTY. OTHERWISE...DRY NW FLW ALOFT CONTS FRIDAY INTO SATURDAY WITH SLIGHTLY BLW NORMAL TEMPS. WEAK SFC WARM FRNT FEATURE MAY PRODUCE A SCATTERED LIGHT SHOWER LATE SATURDAY NIGHT...BUT ONCE AGAIN QPF AMOUNTS WILL BE UNDER 0.10". THE FCST BECMS MORE UNCERTAIN BY EARLY NEXT WEEK AS MID/UPPER LVL RIDGE TRIES TO PUSH NORTH...WHILE PROGRESSIVE NW FLW ALOFT CONTS ACRS THE NE CONUS. THIS WL RESULT IN TEMPS WARMING BACK UP...ALONG WITH INCREASING CHCS FOR SOME SCATTERED RAIN SHOWERS INTO TUESDAY. && .AVIATION /06Z WEDNESDAY THROUGH SUNDAY/... VFR CONDITIONS THROUGH THIS EARLY WEDNESDAY MORNING AS WE CONTINUE TO WATCH TRENDS UPSTREAM ACROSS LOWER ONTARIO AND ANY ACTIVITY ALONG THE WARM FRONT ACROSS NORTHERN NY. LOCAL FOG AT SLK MAY PRODUCE MVFR/IFR CONDITIONS BRIEFLY OVERNIGHT. IT SEEMS A BROKEN LINE OF CONVECTION WILL IMPACT THE REGION THROUGH THIS MORNING AND PERHAPS EXTENDING INTO VERY EARLY AFTERNOON WITH FRONTAL PASSAGE EXPECTED TO BE A BIT EARLIER. DUE TO THIS...WE WILL KEEP AVIATION CONDITIONS VFR AT THE PRESENT TIME AND PLACE A VCSH MAINLY BETWEEN 08Z-15Z FOR LOCATION WEST OF BURLINGTON AND BETWEEN 12Z-17Z ELSEWHERE. WINDS WILL BECOME PROBLEMATIC AS WE TAP INTO 20-30KTS WITH THE FRONTAL PASSAGE LATER THIS MORNING. WINDS THROUGH THE ST LAWRENCE WILL BE LOCALLY HIGHER. OUTLOOK 06Z THURSDAY THROUGH SUNDAY... WED OVRNT...VFR...INCR CLDS...CHC -SHRA LATE. THU...VFR/MVFR...CHC -SHRA. THU NT-SUN...VFR. NO SIG WX EXPECTED AT THIS TIME. && .MARINE... AS OF 430 PM EDT TUESDAY...NO SIGNIFICANT WEATHER TO IMPACT LAKE CHAMPLAIN TONIGHT. WINDS WILL BE LIGHT AND VARIABLE THIS PM...THEN BEGIN TO GRADUALLY INCREASE FROM THE SOUTH TONIGHT AND WEDNESDAY. STRONGER WINDS ARE EXPECTED ON WEDNESDAY WITH SOUTH WINDS AT 15 TO 25 KNOTS. FOR BOATERS MANY HAZARDS STILL EXIST. BREAKWATER AND OTHER ROCKS OR OBSTRUCTIONS TO NAVIGATION MAY BE OBSCURED BY THE HIGH WATER LEVELS ON THE LAKE. IN ADDITION...PLENTY OF DEBRIS REMAIN IN THE LAKE...ESPECIALLY NEAR RIVER MOUTHS. DUE TO THESE FACTORS... RECREATIONAL BOATING IS DISCOURAGED AT THIS TIME. && .CLIMATE... FOR THE SECOND STRAIGHT MONTH WE HAVE SET A NEW RECORD FOR THE WETTEST MONTH. SEE INFORMATION BELOW FOR SPECIFIC DETAILS. WETTEST MAY 8.67 INCHES IN 2011 (THROUGH 5/30) 7.10 INCHES IN 2006 6.31 INCHES IN 1983 WETTEST APRIL 7.88 INCHES IN 2011 6.55 INCHES IN 1983 6.12 INCHES IN 1996 METEOROLOGICAL SPRING - MAR/APR/MAY 19.94 INCHES IN 2011 (THROUGH 5/30) 15.46 INCHES IN 1983 12.77 INCHES IN 2000 && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...WASULA NEAR TERM...WASULA SHORT TERM...WASULA LONG TERM...TABER AVIATION...WASULA/BGM MARINE...WASULA/WFO BTV CLIMATE...WFO BTV
Hazardous weather outlook, Jun 1, 4:58 AM EDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 458 AM EDT WED JUN 1 2011 NYZ026-027-029>031-034-087-020900- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHEASTERN ST. LAWRENCE- SOUTHERN FRANKLIN-WESTERN CLINTON-WESTERN ESSEX- SOUTHWESTERN ST. LAWRENCE- 458 AM EDT WED JUN 1 2011 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. EXPECT WIND GUSTS TO 50 MPH OVER THE SAINT LAWRENCE VALLEY AND NORTHERN ADIRONDACKS OF NEW YORK THIS AFTERNOON. WINDS OF THIS MAGNITUDE WILL BE CAPABLE OF TAKING DOWN TREES AND POWER LINES...WHICH COULD RESULT IN LOSS OF POWER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NYZ028-035-020900- EASTERN CLINTON-EASTERN ESSEX- 458 AM EDT WED JUN 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. ISOLATED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THROUGH MIDDAY...THEN SOUTHWEST WINDS WILL BE INCREASING IN THE AFTERNOON WITH GUSTS TO 45 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. VTZ001>012-016>019-020900- GRAND ISLE-WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN- LAMOILLE-CALEDONIA-WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND- WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- 458 AM EDT WED JUN 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. THE THREAT FOR STRONG TO SEVERE THUNDERSTORMS WILL EXIST THIS AFTERNOON ACROSS VERMONT. A LINE OF STORMS IS EXPECTED TO DEVELOP OVER WESTERN VERMONT SHORTLY AFTER MIDDAY...THEN MOVE QUICKLY EASTWARD. STRONG GUSTY WINDS AND HAIL CAN BE EXPECTED WITH ANY OF THE THUNDERSTORMS. ONCE THE THUNDERSTORMS EXIT THE STATE BY LATE AFTERNOON...EXPECT GUSTY SOUTHWEST WINDS TO DEVELOP WITH GUSTS AROUND 40 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. EVENSON
In the hours before
Special weather statement, Jun 1, 4:27 AM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
427 AM EDT WED JUN 1 2011
NYZ027-028-030-031-010900-
EASTERN CLINTON NY-NORTHERN FRANKLIN NY-SOUTHERN FRANKLIN NY-
WESTERN CLINTON NY-
427 AM EDT WED JUN 1 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN FRANKLIN AND
NORTHWESTERN CLINTON COUNTIES...
AT 424 AM EDT...A STRONG THUNDERSTORM WAS NEAR BOMBAY...MOVING EAST
AT 45 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. EXPECT DANGEROUS
LIGHTNING. VERY HEAVY RAIN WILL CAUSE WATER TO POND ON ROADS AND IN
POOR DRAINAGE AREAS. THERE MAY BE RAPID RISES ON SMALL STREAMS AND
CREEKS.
LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
NORTH BURKE...CONSTABLE...EARLVILLE...CHURUBUSCO...CANNON CORNERS...
LAT...LON 4500 7352 4488 7361 4472 7456 4501 7464
4500 7414 4502 7356The office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 4:27 AM EDT | Special Weather Statement | BTV | Clinton | 33 min |
| Jun 1, 4:50 AM EDT | Wind Advisory | BTV | Clinton, Essex, Franklin, St. Lawrence | 17 hr |
| Jun 1, 5:21 AM EDT | Special Weather Statement | BTV | Essex | 54 min |
| Jun 1, 5:44 AM EDT | Severe Thunderstorm Warning | BTV | Clinton, Essex, Franklin | 61 min |
| Jun 1, 6:34 AM EDT | Severe Thunderstorm Warning | BTV | Clinton, Essex | 56 min |
| Jun 1, 8:59 AM EDT | Special Weather Statement | BTV | Franklin | 61 min |
Nearby
Severe Thunderstorm Warnings in New York, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.